# SDR CA010103008

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 15,567 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X6X8PR
- Condition: Flat
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT TAKEOFF THE PILOT FELT/HEARD WHAT HE THOUGHT WAS A TIRE BLOW. ON ARRIVAL , HE HAD THE FSS CONTACT ME TO OBSERVE A FLYBY TO TRY AND DETERMINE IF AND OR WHICH TIRE IT MIGHT BE SO HE COULD PLAN HIS APPROACH TO LANDING. WHEN THE LANDING GEAR WAS SELECTED DOWN HE WAS ABLE TO SEE VIA THE INSPECTION  MIRROR THAT MOUNTED ON THE LT NACELLE THAT THE NOSE WHEEL TIRE (AIRHAWK) WAS FLAT. A SUCCESSFUL LANDING WAS CARRIED OUT ON A SNOW COVERED RUNWAY. THE NOSE WHEEL WAS INSPECTED AND FOUND UNDAMAGED. TIRE AND TUBE WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
